| Catalog Number |
0006428 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The full number for the product in question is bk020053 (1/27/03).Immucor technical support used a remote electronic connection method on 27mar2018 to assess the instrument test well images in question which appeared as visually weak positive.The immucor laboratory tested retention product on 28mar2018, which performed as expected.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project (b)(4).The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instrument.The internal immucor (b)(4).
Event or Problem Description
On 27mar2018, a customer site reported an unexpectedly negative antibody screen when using capture-r ready indicator red cells by galileo echo method, when tested on (b)(6) 2018.